# SDR UPS06M46167

- Difficulty date: December 6, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON UPPER SURFACE OF OF UPPER CTR FUEL TANK AT STA 1239 -1253 X=-107.  FASTENERS AT UPPER SURFACE CTR FUEL TANK AT STA 1239-1253X=-107, REMOVED PER SRM 51-31-01 AND 51-33-01 V.2.R.38.  CORROSION REMOVAL C/OUT PER SRM 51 -21-01V2.38, FOUND EXCEEDED LIMIT.  C/OUT MAGNIFIED V/INSP AND FPI FOUND SATIS.  FLAP PEENING C/OUT ON REWORKED AREAS PER CMM20-11-01.R51, IAW EN10 08-06.  INSTALL FASTENERS AND REPAIR ACCOMPLISHED PER EN 1008-06, F/SATIS.
